# SDR CALA2016120901051

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777*
- Aircraft serial: 26934
- Aircraft time: 86,553 hours, 11,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: F/A Crew Rest
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER LOBE FA CREW REST  EMERGENCY LIGHTS AND DECOMP  LIGHT CAME ON BREIFLY.  RESET SYSTEM, NOW OPERATES AND TESTS NORMALLY.OK FOR SERVICE.
